MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-5015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-010-06-0350 - tru cc femoral size 5 right, (b)(6), 02-010-06-0551 - tru post.Aug.Size 5, 5mm, (b)(6), 02-010-06-0551 - tru post.Aug.Size 5, 5mm, (b)(6), 02-010-06-0552 - tru post.Aug.Size 5, 10mm, (b)(6), 204-34-16 - stem extension w/slot 160l x14 mm, (b)(6), 208-10-15 - cc femoral aug screw 15mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It is reported via legal notification approximately 24 months after a right knee revision surgery, the patient has experienced pain in his right knee.No surgical or medical interventions were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022.02-012-65-5015 - logic cc tib insert size 5, 15mm serial: (b)(6), 510k: k150890, udi: (b)(4), product code: jwh, x-ray: no, operative notes: no.Concomitant devices:.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected h6 health effect clinical code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.B3: date of event is unknown.D6b: explant date is unknown.The pain and prosthesis wear reported cannot be confirmed as the devises have not been revised.The reason for the legal filing may have been due to the inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations could not be assessed as the devices remain implanted and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 5, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21453811
Report Number1038671-2025-01172
Device Sequence Number7320471
Product Code JWH
UDI-Device Identifier10885862613592
UDI-Public10885862613592
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Catalogue Number02-012-65-5015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/17/2025
04/17/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/15/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale